# SDR SWAA2015111145961

- Difficulty date: October 17, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 43,162 hours, 29,389 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 5922535
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE OTBD SIDE OF NR 8 SLAT TRACK CRACKED.  R & R NR 8 SLAT TRACK IAW SRM.
